Thunderstorm Wind, St. Charles
- When
- May 4, 2:00 AM CST
- Where
- St. Charles County, Paradis
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 29.880, -90.430
Trees were knokced down.
Isolated severe thunderstorms developed across southeast Louisiana as a weak frontal boundary prevailed across the area while an upper level disturbance moved across the Gulf Coast region.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LIX wrote it up.
Isolated severe thunderstorms developed across southeast Louisiana as a weak frontal boundary prevailed across the area while an upper level disturbance moved across the Gulf Coast region.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at May 3, 8:58 PM CST, 5 hours 2 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
958 PM CDT THU MAY 3 2007
.UPDATE...
JUST UPDATED ZONES TO HEADLINE TORNADO WATCH 225 FOR ALL OF OUR
LOUISIANA PARISHES AND ALL BUT THE THREE COASTAL MISSISSIPPI
COUNTIES. WILL LEAVE EVERYTHING ELSE ALONE THOUGH FEEL 100 PERCENT
POP IS MORE PLAUSIBLE FOR TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 65 81 66 86 / 70 60 20 20
BTR 67 82 67 88 / 70 60 20 20
MSY 70 82 70 87 / 70 60 30 20
GPT 68 82 69 84 / 50 60 40 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLOOD WATCH THROUGH FRIDAY MORNING FOR LAZ034>040-046>050-
056>070.
GM...NONE.
MS...FLOOD WATCH THROUGH FRIDAY MORNING FOR MSZ068>071-077-080>082.
GM...NONE.HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1104 AM CDT THU MAY 3 2007 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-040000- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES- ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE- WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 1104 AM CDT THU MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS AND HEAVY RAIN... SCATTERED TO NUMEROUS THUNDERSTORMS WILL MOVE FROM NEAR THE ATCHAFALAYA RIVER LATE THIS MORNING ACROSS MUCH OF EAST CENTRAL AND SOUTHEAST LOUISIANA...AND PORTIONS OF SOUTH MISSISSIPPI THROUGH THIS AFTERNOON. ANOTHER ROUND OF SCATTERED TO NUMEROUS THUNDERSTORMS IS EXPECTED AFTER MIDNIGHT TONIGHT. SOME OF THE THUNDERSTORMS THROUGH THIS AFTERNOON AND AGAIN TONIGHT MAY BE SEVERE AND PRODUCE DAMAGING WINDS AND LARGE HAIL...ESPECIALLY ACROSS EAST CENTRAL AND SOUTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI. IN ADDITION TO THE THREAT OF SEVERE THUNDERSTORMS...THE THREAT OF HEAVY RAINFALL WILL EXIST. A FLOOD WATCH IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH FRIDAY AFTERNOON. RAINFALL AMOUNTS OF 3 TO 6 INCHES MAY OCCUR WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NUMEROUS THUNDERSTORMS ARE EXPECTED FRIDAY ALONG WITH THE THREAT OF HEAVY RAINFALL. A FEW THUNDERSTORMS MAY ALSO BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. TOTAL RAINFALL AMOUNTS OF 3 TO 6 INCHES MAY OCCUR THROUGH FRIDAY WITH ISOLATED HEAVIER AMOUNTS POSSIBLE. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE NEARLY EACH DAY SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR POSSIBLE ACTIVATION TODAY THROUGH FRIDAY. CONTINUE MONITORING THE WEATHER FOR LATER STATEMENTS...WATCHES...AND POSSIBLE WARNINGS. PEOPLE IN FLOOD PRONE AREAS CAN HELP BY MAKING SURE DRAINS AND GUTTERS ARE CLEAR OF DEBRIS TO ALLOW WATER TO RUN OFF PROPERLY. 22
The national radar mosaic for the moment the first event began.
4 thunderstorm wind, 3 hail. Local standard time, as filed.
Trees were knokced down.
A tree was blown down on a trailer.
Golfball size hail was observed at Chateau Estates.
Nickel size hail was reported along Loyola Street.
Telephone poles were knocked down.
Small trees and large tree limbs were knocked down along Interstate 10 in New Orleans East between Crowder and Read Boulevards.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2007Every state in 2007This day in weather historyWarnings in Louisiana, May 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 30755, 30756, 30752, 30753, 30754, 30757, 30758.